| Catalog Number |
68HP-700 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii" and deflation.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, "capsular contracture, baker grade iii".And deflation.This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, an opening on valve bond edge assessed, as an unidentified (tear) opening and observed, an opening on radius assessed, as surgical damage.Capsular contracture: unable to observe, since it is not related to the device.Additional observations: no other observations observed, on the device.No further actions are required, as the device was implanted.